Patient : Hi, for the past few months I have been getting extremely red ears mostly in the evening time. Its comes on quite suddenly and lasts until I go to bed usually 12am. When I wake up its slightly better but still quite red. It then usually get better around midday until the process starts all over again. Its mainly in my right ear but also affects the left one. Its not sore but feels hot. Until last week I was taking accutane 20mg per day since October 2011. I stopped as I thought this might be a cause. I have previously taken accutane in 2005 80mg per day for 6 months and in 2010 20mg per day for 4 months. I have also as much as possible cut out gluten from my diet but the problem still exists. Can you please advise what might be causing this and how I might go about stopping it. Its starting to really affect my life! Thank you
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.